# SDR SIMA982751

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S5287130401950
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4272 - AFTER DEPARTURE FROM CMH, THE RIGHT MAIN LANDING GEAR DOOR BECAME LOOSE.  CREW CONTINUED TO ORD, DECLARED EMERGENCY.  AIRCRAFT LANDED SAFELY, GEAR WAS PINNED, AND AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR DOOR LINK AND DOOR.  OPERATIONAL CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
